# SDR GTIA2020030935072

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 15,162 hours, 6,629 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulted
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ECAM VENT-EXTRACT FAULT ( EXTRACT FAN AVIONICS VENTILATION SYSTEM CHECKED )-REMOVED & REPLACED EXT FAN 18HQ IAW AMM 21-26-51 PB401 NO FURTHER FAULTS NOTED. THIS CLEARS DMI CTL #2592132-1 PLACARD REMOVED MOC NOTIFIED
